메뉴 건너뛰기




Volumn 29, Issue 3, 1990, Pages 257-315

Polynomial invariants for smooth four-manifolds

Author keywords

[No Author keywords available]

Indexed keywords


EID: 28744452988     PISSN: 00409383     EISSN: None     Source Type: Journal    
DOI: 10.1016/0040-9383(90)90001-Z     Document Type: Article
Times cited : (458)

References (37)
  • 3
    • 84972508273 scopus 로고
    • An application of gauge theory to 4-dimensional topology
    • (1983) J. Diff. Geom. , vol.18 , pp. 279-315
    • Donaldson1
  • 4
    • 84972564405 scopus 로고
    • Connections, cohomology and the intersection forms of 4-manifolds
    • (1986) J. Diff. Geom. , vol.24 , pp. 275-341
    • Donaldson1
  • 6
    • 84972514117 scopus 로고
    • The orientation of Yang-Mills moduli spaces and four manifold topology
    • (1987) J. Diff. Geom. , vol.26 , pp. 397-428
    • Donaldson1
  • 17
    • 84972528740 scopus 로고
    • A construction of stable bundles on an algebraic surface
    • (1988) J. Diff. Geom. , vol.27 , pp. 137-154
    • Gieseker1
  • 21
    • 84972560043 scopus 로고
    • The moduli space of Yang-Mills connections over a Kähler surface is a complex manifold
    • (1985) Osaka J. Math. , vol.22 , pp. 845-862
    • Itoh1
  • 24
    • 0040860662 scopus 로고
    • Restriction of stable sheaves and representations of the fundamental group.
    • (1984) Invent. Math. , vol.77 , pp. 163-172
    • Mehta1    Ramanathan2
  • 32
    • 84972545621 scopus 로고
    • Self-dual connections on manifolds with indefinite intersection matrix
    • (1984) J. Diff. Geom. , vol.19 , pp. 517-560
    • Taubes1
  • 33
    • 84972491713 scopus 로고
    • Self-dual connections on non-self-dual four-manifolds
    • (1982) J. Diff. Geom. , vol.17 , pp. 139-170
    • Taubes1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.